


default search action
"On the solution semicontinuity to a parametric generalized vector ..."
C. R. Chen, Shengjie Li, Z. M. Fang (2010)
- C. R. Chen, Shengjie Li, Z. M. Fang:
On the solution semicontinuity to a parametric generalized vector quasivariational inequality. Comput. Math. Appl. 60(8): 2417-2425 (2010)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.